# SDR C2XA00IA100

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 2002500000102
- Condition: Chafed
- Location: Fuel Probe
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QTY INDICATOR FLUCTUATES IN FLIGHT.  FOUND RIGHT NR 3 FUEL PROBE WIRING CHAFING AND SHORTING ON FUEL LINE INSIDE RIGHT FUEL TANK.  INSULATED WIRE WITH HEAT SHRINK AND SECURED WIRING TO PREVENT FURTHER CHAFING IAW AWM 20-21-00.  FUNCTIONAL CHECK OF FUEL QTY SYSTEM TESTS GOOD IAW AMM 28-41-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
